MathSciNet Relay Station
MathSciNet bibliographic data
MR2391001 (2009b:65302) 65N30
Durán, Ricardo G.; Lombardi, Ariel L. Error estimates for the Raviart-Thomas interpolation under the maximum angle condition. SIAM J. Numer. Anal. 46 (2008), no. 3, 1442–1453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement